BibTeX record journals/aml/Burke97

download as .bib file

@article{DBLP:journals/aml/Burke97,
  author    = {Maxim R. Burke},
  title     = {A proof of Hechler's theorem on embedding Aleph\({}_{\mbox{1}}\)-directed
               sets cofinally into (w\({}^{\mbox{w}}\), {\textless}\({}^{\mbox{*}}\))},
  journal   = {Arch. Math. Log.},
  volume    = {36},
  number    = {6},
  pages     = {399--403},
  year      = {1997},
  url       = {https://doi.org/10.1007/s001530050072},
  doi       = {10.1007/s001530050072},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Burke97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics